# SDR AWXA200500811

- Difficulty date: July 15, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 59,550 hours, 22,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4 DAY CHECK, FOUND EMERGENCY PATH LIGHTS FROM SEAT ROW 1 TO ROW 8 INOPERATIVE.  MAINTENANCE REPAIRED WIRING PER CAP 20.  REMOVED AND REPLACED SEAT HARNESS AT ROW 5.  ALSO, REMOVED AND REPLACED POWER SUPPLY AND BATTERY.
